# SDR 2008FA0000413

- Difficulty date: April 23, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N897LP
- Make and model: Cessna 172S
- Aircraft serial: 172S8897
- Engine: Lyc IO360A1A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Propeller
- Part time: 570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEATED FINDINGS OF CRACKS AT EDGE OF WASHER FOOT PRINT.  ALLOY CHANGE, OR HARDWARE CHANGE MAY HELP. (K)
